# SDR SWAA2022032513228

- Difficulty date: December 19, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 654A000497
- Condition: Broken
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR; FWD LWR CORNER SCUFF PLATE IS BROKEN BEYOND REPAIR / REPLACED AFT CARGO DOOR FWD SCUFFPLATE PART # 654A0004-97 ON TABLE; AND LOCATED AND DRILLED NEW SCUFF PLATE PER AIPC 53-13-00-05A AND SRM 51-40-05-0G-0. ISSUE TAG# WN7725
